Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16909
Title: Bounds on multisecant lines
Author: Nollet, Scott
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: The purpose of this paper is two fold. First, we give an upper bound on the order of a multisecant line to an integral arithmetically Cohen-Macaulay subscheme in Pn of codimension two in terms of the Hilbert function. Secondly, we give an explicit description of the singular locus of the blow up of an arbitrary local ring at a complete intersection ideal. This description is used to refine standard linking theorem. These results are tied together by the construction of sharp examples for the bound, which uses the linking theorems.
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3952/4795
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 447-463
URI: http://hdl.handle.net/2445/16909
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
noidgcm02.pdf146.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.